# SDR MASA2011012701802

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 19,824 hours, 13,714 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Pin
- Part number: BLC5BC11SFL18C4
- Condition: Missing
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR STAIR DOOR FWD HAND RAIL PIN MISSING.  MX REPLACED PIN & LANYARD.
